| Model Number |
1010 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed.Visual inspection identified no anomalies.The device was able to be interrogated and a memory download was performed successfully.The device was then exposed to simulated heart load conditions, and the defibrillation and sensing functions were tested.The device operated appropriately, according to its performance specifications with no out of range measurements or interruptions in therapy output.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Representatives from our quality assurance, manufacturing, and design engineering groups are actively investigating this behavior.Our ongoing investigation efforts are currently focused on understanding the root cause to mitigate the potential for setscrew issues when disconnecting the electrode from these s-icds.Information gained through these efforts will be utilized to implement appropriate preventive action(s), as necessary.
Event or Problem Description
It was reported that the ejection fraction of this patient improved significatively.As result, the patient elected to remove the subcutaneous implantable cardioverter defibrillator (s-icd) system.However, during the explant procedure this s-icd setscrew was not retracting.The treating physician attributed the difficulties to the wrench and decided to cap the lead to remove the device.The device was returned for analysis.No adverse patient effects were reported.